# SDR ABXA030002

- Difficulty date: January 1, 2003
- Submitted: January 2, 2003
- Operation: Air carrier
- Aircraft: N945AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47551
- Aircraft time: 56,460 hours, 59,174 cycles
- Engine: Pwa JT8D*
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Chart Holder
- Stage of operation: IN
- How discovered: C
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS YOKE LIGHT SPARKED WHEN LIFTED. SECURED WIRING TO CHART HOLDER IAW MM.  OPS CHECKED GOOD.
